# SDR SWAA2022030869924

- Difficulty date: February 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 561AB
- Condition: Pulled
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / REMOVED FINISH & STARTED DAMAGE EVALUATION IAW SRM 57-51-01-1A-1 PARA 2 A (1);[02] DAMAGED FASTENER HOLES ALONG THE MARKED EDGE BAND EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-51-01-1A-1 PARA 4 B . DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9 AS GIVEN IN SRM 57-51-01-2R-1 PARA 4 C . TABLE 202 PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION IAW SRM 51-70-04-2R-9 PARA 4 STEPS A-C.;[03] LINE 1 ITEM CORRECTION : SRM 57-51-01-0I-1 FIG 3 TABLE 3 ITEM 5;[04] UPDATED MEASUREMENTS;[05] VALIDATED REPAIR PER SRM 51-70-04-2R-9;[06] VERIFIED CORRECTIVE ACTIONS 1-5  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[07] PREPARED THE DEFECTIVE FASTENER HOLE SURFACES ;THEN USING BMS8-301 CL 1 /EA 9390 RESIN LOT JH1GAA7833 & CHOPPED FIBERS ; APPLIED THE SLURRY TO THE FASTENER HOLES & SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 STEPS D & E & FIG 201;[08] CURED SLURRY USING BONDER NCX000526/12051216 SANDED SMOOTH WITH PANEL; FABRICATED AND INSTALLED REPAIR PLIES USING BMS 9-3TYH2 LOT# 1475360-2 AND BMS 8-301 CL1 RESIN LOT#JH1GAA7833 ;VACUUM BAGGED LEAK CHECKED GOOD USING GAUGE ID:E11543/UNKNOWN THEN CURED USING THERMOMETOR ID:ATS1777/34910028WSIAW SRM 51-70-04-2R-9 PARA4.H-MRESTORED THE FINISH USING BMS10-103 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-04-2R-9 PARA 4 STEP P .;[12] PANEL 561AB PULLED FASTENER HOLES WERE REPAIRED IAW SRM 51-70-04-2R-9
